Fill Out Your Profile to share more about you. Learn more...

Perjeta and itching

I think this has been discussed a while back, but I was wondering if anyone has anything new to report. I’ve been on Herceptin and Perjeta for about 7 years so far. Weird itching on both my arms (without a rash) started about 6 years ago… got progressively worse, and I’ve been on and off various medications to try to mitigate it. Oral meds, topical, acupuncture, ice packs etc. Now it’s itching/burning on the sides of my neck, shoulders and arms. My new-ish oncologist recently said this is a side effect they sometimes have seen with Perjeta. I decided to take a break from the Perjeta to see if that would help.

Has anyone else has a similar experience? I’m just wondering how long it might take for the symptoms to (hopefully!) stop after I’ve been on Perjeta for so long… seems like I should be patient but the itch/burning pain is so frustrating and impacts my sleep. Thanks for any thoughts. 😊

Comments

  • lakehousegal
    lakehousegal Member Posts: 1

    I’ve been on Phesgo (Herceptin/Perjeta injection) for almost two years. I have the same itching problem. Only my forearms so far. Sad for you that it is happening other places. Makes me worry 🙁. What oral meds have you tried? I’m still getting some relief with external creams and lotions. I also have a drippy nose-annoying but manageable.